Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 124, 2010
 

Dihedral F-Tilings of the Sphere by Equilateral and Scalene Triangles-I
A.M. d'Azevedo Breda, Patrícia S. Ribeiro and Altino F. Santos
pp. 1–23
Abstract | Full-Text PDF (636 KB) | Metadata

Right Utumi P.P.-Rings
Ulrich Albrecht
pp. 25–42
Abstract | Full-Text PDF (194 KB) | Metadata

The Steiner Problem for Infinitely Many Points
Emanuele Paolini and L. Ulivi
pp. 43–56
Abstract | Full-Text PDF (155 KB) | Metadata

Mesure invariante pour le système d'équations stochastiques du modèle de proie-prédateur avec diffusion spatiale
Saliha Hamdous, Luigi Manca and Hisao Fujita Yashima
pp. 57–75
Abstract | Full-Text PDF (189 KB) | Metadata

On Equitorsion Geodesic Mappings of General Affine Connection Spaces
Mića S. Stanković, Svetislav M. Minčić, Ljubica S. Velimirović and Milan Lj. Zlatanović
pp. 77–90
Abstract | Full-Text PDF (145 KB) | Metadata

Metric Currents and Geometry of Wasserstein Spaces
Luca Granieri
pp. 91–125
Abstract | Full-Text PDF (327 KB) | Metadata

Stability of Tautological Vector Bundles on Hilbert Squares of Surfaces
Ulrich Schlickewei
pp. 127–138
Abstract | Full-Text PDF (156 KB) | Metadata

Periodic-by-Nilpotent Linear Groups
B.A.F. Wehrfritz
pp. 139–144
Abstract | Full-Text PDF (80 KB) | Metadata

Screen Transversal Lightlike Submanifolds of Indefinite Cosymplectic Manifolds
Ram Shankar Gupta and Ahmad Sharfuddin
pp. 145–156
Abstract | Full-Text PDF (125 KB) | Metadata

Rad-Supplemented Modules
Engin Büyükașik, Engin Mermut and Salahattin Özdemir
pp. 157–177
Abstract | Full-Text PDF (205 KB) | Metadata

A Short Proof of the Hölder-Poincaré Duality for $L_p$-Cohomology
Vladimir Gol'dshtein and Marc Troyanov
pp. 179–184
Abstract | Full-Text PDF (92 KB) | Metadata

Levi Curvature with Radial Symmetry: a Sphere Theorem for Bounded Reinhardt Domains of $\mathbb C^2$
Giulio Tralli
pp. 185–196
Abstract | Full-Text PDF (126 KB) | Metadata

Simple Groups with Prescribed Local Structure
Orazio Puglisi
pp. 197–201
Abstract | Full-Text PDF (82 KB) | Metadata

Ilmanen's Lemma on Insertion of $\mathbb C^{1,1} Functions
Alberto Fathi and Maxime Zavidovique
pp. 203–219
Abstract | Full-Text PDF (191 KB) | Metadata

Lasry-Lions Regularization and a Lemma of Ilmanen
Patrick Bernard
pp. 221–229
Abstract | Full-Text PDF (110 KB) | Metadata

Finite Groups in which $\tau$-Quasinormality is a Transitive Relation
Vladimir O. Lukyanenko and Alexander N. Skiba
pp. 231–246
Abstract | Full-Text PDF (172 KB) | Metadata